Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 276, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2008, 9:56 AM CDT for Adair County, Ringgold County, Union County, Iowa. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 9:56 AM CDT (14:56 UTC)
- Expired
- Jun 15, 2008, 10:45 AM CDT
- In force
- 49 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Adair County, IA, Ringgold County, IA, Union County, IA
The radar
The Des Moines radar (KDMX), 94 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 10:16 AM CDT | TSTM WND GST 59 | 3 Ne Creston Airport, IA | FROM IOWA DOT RWIS SITE. |
| Jun 15, 10:29 AM CDT | TSTM WND GST 60 | 2 Ene Ellston, IA | A FEW SMALL LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 6:54 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 2.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 151456
SVRDMX
IAC001-159-175-151545-
/O.NEW.KDMX.SV.W.0276.080615T1456Z-080615T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
956 AM CDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...
UNION COUNTY IN SOUTH CENTRAL IOWA...
SOUTHEASTERN ADAIR COUNTY IN SOUTHWEST IOWA...
* UNTIL 1045 AM CDT.
* AT 951 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ORIENT TO 8 MILES
SOUTHWEST OF KENT...OR ALONG A LINE EXTENDING FROM 50 MILES
SOUTHWEST OF DES MOINES TO 70 MILES SOUTHWEST OF DES MOINES...AND
MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CRESTON AIRPORT AND CRESTON BY 1000 AM CDT...
DIAGONAL BY 1005 AM CDT...
SHANNON CITY...ARISPE AND AFTON BY 1010 AM CDT...
TINGLEY BY 1015 AM CDT...
THAYER...LORIMOR AND ELLSTON BY 1020 AM CDT...
THIS STORM HAS A HISTORY OF WINDS TO 70 MPH AND NICKEL SIZE HAIL.
GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY.
EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE
STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR
DAMAGE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.
LAT...LON 4078 9449 4122 9445 4119 9425 4116 9424
4116 9402 4070 9402
TIME...MOT...LOC 1456Z 284DEG 39KT 4120 9437 4084 9448
$$
JUNGBLUTH3 follow-up statements
000
WWUS53 KDMX 151515
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1013 AM CDT SUN JUN 15 2008
IAC001-151523-
/O.CAN.KDMX.SV.W.0276.000000T0000Z-080615T1545Z/
ADAIR IA-
1013 AM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR COUNTY IS
CANCELLED...
AT 1010 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.
LAT...LON 4078 9449 4084 9449 4085 9448 4093 9448
4093 9447 4099 9447 4116 9430 4116 9402
4070 9402
TIME...MOT...LOC 1513Z 284DEG 39KT 4085 9421
$$
IAC159-175-151545-
/O.CON.KDMX.SV.W.0276.000000T0000Z-080615T1545Z/
RINGGOLD IA-UNION IA-
1013 AM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR UNION AND NORTHERN RINGGOLD COUNTIES...
AT 1010 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR TINGLEY...OR 60 MILES SOUTHWEST OF DES MOINES...MOVING
EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ELLSTON BY 1020 AM CDT...
BEACONSFIELD AND 7 MILES NORTH OF KELLERTON BY 1025 AM CDT...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
EARLIER...WINDS TO 60 MPH WERE REPORTED IN LENNOX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.
LAT...LON 4078 9449 4084 9449 4085 9448 4093 9448
4093 9447 4099 9447 4116 9430 4116 9402
4070 9402
TIME...MOT...LOC 1513Z 284DEG 39KT 4085 9421
$$
JUNGBLUTH000
WWUS53 KDMX 151533
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1031 AM CDT SUN JUN 15 2008
IAC159-175-151545-
/O.CON.KDMX.SV.W.0276.000000T0000Z-080615T1545Z/
RINGGOLD IA-UNION IA-
1031 AM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR EASTERN UNION AND NORTHERN RINGGOLD COUNTIES...
AT 1028 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELLSTON...OR 57 MILES
SOUTHWEST OF DES MOINES...MOVING EAST AT 45 MPH.
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
IN ADDITIONA...AUTOMATED OBSERVING STATIONS HAVE SHOWN WINDS GUSTING
OVER 50 MPH FOR AN EXTENDED PERIOD WITH THIS CLUSTER OF STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.
LAT...LON 4074 9430 4075 9430 4075 9433 4076 9433
4075 9436 4076 9437 4077 9440 4100 9434
4116 9402 4070 9402
TIME...MOT...LOC 1531Z 284DEG 39KT 4083 9407
$$
JUNGBLUTH000
WWUS53 KDMX 151550
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1050 AM CDT SUN JUN 15 2008
IAC159-175-151600-
/O.EXP.KDMX.SV.W.0276.000000T0000Z-080615T1545Z/
RINGGOLD IA-UNION IA-
1050 AM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN UNION AND NORTHERN
RINGGOLD COUNTIES HAS EXPIRED...
AT 1045 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
IF SEVERE WEATHER OCCURRED IN YOUR AREA...REPORT WIND IN EXCESS OF
50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE BY CALLING
LOCAL LAW ENFORCEMENT AND ASKING THEM TO RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.
LAT...LON 4074 9430 4075 9430 4075 9433 4076 9433
4075 9436 4076 9437 4077 9440 4100 9434
4116 9402 4070 9402
TIME...MOT...LOC 1533Z 284DEG 39KT 4082 9404
$$
JUNGBLUTHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:42 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 15, 6:42 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 642 AM CDT SUN JUN 15 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... CONCERNS TODAY CENTER AROUND ONGOING CONVECTION...AND THEN CHANCES OF REDEVELOPMENT TODAY INTO THIS EVENING. LINE OF STORMS JUST PUSHING OUT OF CWA...DEVELOPED ALONG NOSE OF WEAK LLJ PUSHING INTO NE IOWA AND THETA-E RIDGE ORIENTED INTO THE SAME PLACE. EXPECT CONTINUED EASTWARD PROGRESSION...WITH LITTLE DEVELOPMENT BEHIND THE MAIN CLUSTER THROUGH THE NEXT FEW HOURS. PRE-FRONTAL SFC TROUGH SITUATED LAKE SUPERIOR SOUTHWESTWARD THROUGH NW IOWA INTO ERN NE/WRN KS. THIS AXIS TO SHIFT SOUTHEAST THROUGH THE MORNING...WITH ADDITIONAL CONVECTION DEVELOPING ALONG THAT AXIS AS SHORTWAVE TROUGH DROPS SOUTHEAST THROUGH THE NORTHERN PLAINS INTO THE MID-MISSOURI VALLEY BY THIS AFTERNOON IN QUICK NORTHWEST FLOW PATTERN ALOFT. MOISTURE TRANSPORT ORIENTED RIGHT INTO SOUTHWEST PORTION OF CWA...WITH GOOD MOISTURE CONVERGENCE SHOWING UP ALONG THE SFC BOUNDARY ACROSS THE ENTIRE SOUTHERN CWA. DEEP LAYER SHEAR 40 TO 50 KTS...WITH 0-1KM SHEAR DECREASING FROM AROUND 15-20 KTS THIS MORNING TO AROUND 5 TO 10 KTS THIS AFTERNOON. AS FRONTAL BOUNDARY SAGS SOUTHWARD INTO NRN MO BY LATE AFTERNOON INTO EARLY EVENING...BEST CHANCE FOR SEVERE SHOULD BE BY LATE MORNING INTO THE MID AFTERNOON HOURS. HOWEVER MUCAPE STILL DECENT THROUGH THE EVENING HOURS...SO EXPECT CHANCE FOR LINGERING STORMS THROUGH 06Z. MODERATE RISK ACROSS THE AREA MAINLY FOR HAIL AND DAMAGING WIND THREAT. HIGH PRESSURE THEN TO BUILD INTO THE AREA THROUGH MIDWEEK...WITH DRY CONDITIONS EXPECTED. COOLER TEMPERATURES ALSO EXPECTED WITH HIGHS MAINLY IN THE 70S DUE TO NORTHWEST FLOW PATTERN ALOFT. NEXT CHANCE FOR THUNDERSTORMS WILL CONTINUE THURSDAY INTO THURSDAY NIGHT AS AN UPPER TROUGH DIGS INTO THE NORTHERN PLAINS AND DROPS SOUTHEASTWARD THAT NIGHT. UPPER RIDGING THEN EXPECTED INTO THE UPCOMING WEEKEND. && .AVIATION...15/12Z VFR CONDITIONS ANTICIPATED OVER THE NORTHERN TAF SITES THROUGH MUCH OF THE PERIOD. BIGGER ISSUE WILL BE THUNDERSTORM CHANCES NEAR DSM AND OTM TODAY. A FEW STRONG STORMS IN THIS REGION ANTICIPATED. ALL LOCATIONS THEN ANTICIPATED TO BE VFR BY THIS EVENING. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && FORECAST...ALBRECHT AVIATION...DONAVON
Hazardous weather outlook, Jun 15, 9:41 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 941 AM CDT SUN JUN 15 2008 IAZ057>062-070>075-081>086-092>097-161100- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 941 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING THROUGH EARLY THIS EVENING. THE GREATEST CHANCES FOR THUNDERSTORMS WILL BE THROUGH THE EARLY AFTERNOON HOURS. THERE IS A MODERATE RISK FOR SEVERE WEATHER WITH THIS ACTIVITY. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN SEVERE THREATS...BUT THERE ALSO IS THE POSSIBILITY OF AN ISOLATED TORNADO. WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF HEAVY RAIN AND LOCALIZED FLOODING CAN BE EXPECTED WITH ANY THUNDERSTORM ACTIVITY. NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MINIMAL THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH FRIDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER IS UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY VERY WELL BE NEEDED TODAY. AN EMERGENCY MANAGER CONFERENCE CALL WILL BE CONDUCTED AT 1000 AM THIS MORNING. IAZ004>007-015>017-023>028-033>039-044>050-161100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- 941 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORM CHANCES REMAIN IN THE FORECAST TODAY...MAINLY THIS MORNING. THE THREAT OF SEVERE WEATHER IS LOW AT THIS TIME. WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF LOCALLY HEAVY RAIN AND FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MINIMAL THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH FRIDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER IS UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE POTENTIAL IS RELATIVELY LOW...BUT SPOTTER ACTIVATION MAY BE BRIEFLY NEEDED. SMALL
In the hours before
Local storm report, Jun 15, 4:30 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
430 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TORNADO 3 W THOR 42.69N 94.11W
06/15/2008 HUMBOLDT IA PUBLIC
LAW ENFORCMENT RELAYED REPORT.
&&
RDONAVONLocal storm report, Jun 15, 4:39 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
439 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG GLADBROOK 42.19N 92.71W
06/15/2008 TAMA IA LAW ENFORCEMENT
LARGE TREE DOWN
&&
RDONAVONLocal storm report, Jun 15, 4:53 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
453 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG GOLDFIELD 42.74N 93.92W
06/15/2008 WRIGHT IA LAW ENFORCEMENT
NUMEROUS TREES DOWN WITH MANY UPROOTED.
0205 AM TSTM WND DMG EAGLE GROVE 42.67N 93.90W
06/15/2008 WRIGHT IA LAW ENFORCEMENT
NUMEROUS TREES DOWN AND SEVERAL UPROOTED. NUMEROUS
REPORTS OF A FUNNEL CLOUD IN THE AREA.
&&
RDONAVONLocal storm report, Jun 15, 5:23 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
523 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 2 ESE WILLIAMS 42.48N 93.51W
06/15/2008 HAMILTON IA LAW ENFORCEMENT
GRAIN BIN ON THE ROAD AND POWERLINES DOWN. POSSIBLE
TORNADO DAMAGE.
&&
RDONAVONLocal storm report, Jun 15, 9:37 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
937 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND GST 3 WSW CARBON 41.03N 94.87W
06/15/2008 E70 MPH ADAMS IA TRAINED SPOTTER
&&
STEACHOULocal storm report, Jun 15, 9:44 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
944 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM HAIL CORNING 40.99N 94.74W
06/15/2008 M0.88 INCH ADAMS IA LAW ENFORCEMENT
&&
STEACHOUThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:36 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Cerro Gordo, Franklin | 39 min |
| Jun 15, 12:38 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 52 min |
| Jun 15, 1:32 AM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Pocahontas, Webster, Wright | 43 min |
| Jun 15, 1:43 AM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 32 min |
| Jun 15, 1:49 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 41 min |
| Jun 15, 2:02 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 25 min |
| Jun 15, 2:06 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Webster, Wright | 39 min |
| Jun 15, 2:12 AM CDT | Tornado Warning | DMX | Hamilton, Hardin, Wright | 33 min |
| Jun 15, 2:17 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Wright | 43 min |
| Jun 15, 2:32 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hamilton, Hardin | 43 min |
| Jun 15, 3:07 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Tama | 53 min |
| Jun 15, 3:08 AM CDT | Tornado Warning | DMX | Black Hawk, Grundy, Tama | 52 min |
| Jun 15, 3:50 AM CDT | Severe Thunderstorm Warning | DMX | Tama | 19 min |
| Jun 15, 7:38 AM CDT | River Flood Warning | DMX | Lucas | 21 hr |
| Jun 15, 9:23 AM CDT | Severe Thunderstorm Warning | DMX | Adams | 37 min |
| Jun 15, 9:46 AM CDT | Severe Thunderstorm Warning | DMX | Taylor | 44 min |
| Jun 15, 10:28 AM CDT | Severe Thunderstorm Warning | DMX | Decatur | 47 min |
| Jun 15, 10:49 AM CDT | Severe Thunderstorm Warning | DMX | Wayne | 56 min |
| Jun 15, 11:41 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 49 min |
| Jun 15, 12:04 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 41 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.